| Model Number |
160001 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The following was reported to hamilton medical ag: (1) detailed complaint and failure description: "function keys are not working".(2) health impact: no health consequences or impact and no clinical signs, symptoms or conditions, were reported.
Additional Manufacturer Narrative
Hamilton medical ag comes to the following conclusion: investigation ongoing.
Additional Manufacturer Narrative
It was reported that the hard keys were not working on the device during ventilation of a patient.The patient was moved to another device.No harm to the patient was reported.The event did not cause or contribute to a death or serious injury to a patient.The root cause of the event was determined to be a defective ffc (flat flexible cable) and display front complete.After replacing the ffc (flat flexible cable) and display front complete, the device was released back into use.